# SDR AWXA200700049

- Difficulty date: December 10, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-21 CHECK - NR 5905411,  EXTERIOR FUSELAGE SKIN CRACKED, BS 454, S28L - S28R.  REPAIRED EXTERIOR FUSELAGE SKIN, BS 454, S28L - S28R IAW EO5331-01024.
